# SDR CA140915009

- Difficulty date: September 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,580 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 1700064F
- Condition: Failed
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)  SLAT FAIL ON DECENT. DECLARED PAN PAN. LANDED 0 SLAT 2 FLAP. UNEVENTFUL LANDING.  FAULT CODE 27833008ACE SLATS ACE2 LATCH FAULT, T/S CARRIED OUT AS PER FIM 27-83-00-810-819-A, REPLACED S/F ACE NR 2 AS PER AMM 27-53-02 PB401, OPS CHECK AS PER AMM 27-80-00-710-801-A/500 FOR SLAT CONTROL AND AMM 27-50-00-710-801-A/500 FOR FLAP CONTROL CONSIDER SERVICEABLE.
